# SDR IPXA2019072945034

- Difficulty date: July 24, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB15031
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING #2 SLAT I/B END SPACER FITTING HAS CHAFING WEAR. REMOVED AND REPLACED LT WING #2 SLAT I/B END SPACER FITTING IAW SRM 51-33-01. (MINOR)
